# SDR ZW0A0102516

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND CORROSION ON UPPER AND LOWER SIDE OF CUSP AND LOWER FWD DOOR FRAME (FORMER) STRUCTURE FROM STA 165 TO 168, RBL 56 IN TO RBL 60 INCHES.  REMOVED CORROSION PER SPM 6-80-01 PAGE 1 ITEM 3A AND PAGE 2B.  CORROSION TREATED AREA PER SRM 51-10-3.  INSTALLED FASTENERS IN CUSP AND LOWER DOOR FRAME STRUCTURE PER SRM 51-30-2 AND SRM 51-30-5.  SEALED AREA PER SRM 51-20-0.
